# SDR IPXA2024090601051

- Difficulty date: August 28, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 80,552 hours, 18,705 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Duct
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GROUND AIR CONDITIONING INLET DUCT CORROSION AND CRACK - PERMANENT REPAIR. HE INSPECTIONS WERE COMPLETED PER EO-84442-REQ001 REV 2 AND REPORTED TO BOEING EO-84442-REQ001 REV 3 UPGRADES THE REPAIR TO PERMANENT WITH NO SUPPLEMENT INSPECTION REQUIRED. REF. LINE 480 T3F18E002KRSN, LINE 1174 T3F18E0050VAT EA.011-2120-01-A9649 I/R.
